# SDR DALA2020020300829

- Difficulty date: January 24, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 63,141 hours, 34,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1079-1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2 OUT OF LIMITS ON LH CUSP WEB STA 1079- 1098 AND 1117-1136 BTW X=54 AND X=60 ON REFERENCE AT NRC 269 MRB 53?211?01 (CPAX) : LH CUSP WEB STA 1079-1098 AND 1117-1136 WERE REPAIRED PER MD-90 SRM VOL. I 53-20-02 FIG 18. (1459776)
